Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Fundamental solutions and asymptotic behaviour for the p-Laplacian equation.

Título inglés Fundamental solutions and asymptotic behaviour for the p-Laplacian equation.
Título español Soluciones fundamentales y comportamiento asintótico para la ecuación p-laplaciana.
Autor/es Kamin, Soshana ; Vázquez, Juan Luis
Organización Sch. Math. Sci. Raymond Beverly Sackler Fac. Exact Sci. Tel-Aviv Univ., Tel-Aviv, Israel;Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0213-2230
Publicación 1988, 4 (2): 339-354, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We establish the uniqueness of fundamental solutions to the p-Laplacian equation
ut = div (|Du|p-2 Du),   p > 2,
defined for x Î RN, 0 < t < T. We derive from this result the asymptotic behavoir of nonnegative solutions with finite mass, i.e., such that u(*,t) Î L1(RN). Our methods also apply to the porous medium equation
ut = ∆(um),   m > 1,
giving new and simpler proofs of known results. We finally introduce yet another method of proving asymptotic results based on the idea of asymptotic radial symmetry. This method can be useful in dealing with more general equations.
Clasificación UNESCO 120220
Palabras clave español Difusión ; Ecuación de Laplace ; Capa porosa ; Gases ; Soluciones
Código MathReviews MR1028745
Código Z-Math Zbl 0699.35158
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es